Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DrabGar

Any way to remove this redness?

Recommended Posts

My dermatologist called it post inflammatory pigmentation, so I just figured this would be the best place to post.

I don't have any pimples left to my knowledge, however it's been a month since I left Accutane medicine and my face is still red in certain spots.

It's really ugly and I hate it, can you guys tell me is there any way to remove this? I'd appreciate it.

Thanks

Share this post


Link to post
Share on other sites

It's mostly going to take time. Don't worry - a month is not that long as it can take several months for the marks to fade! But to speed things up you can try using an AHA lotion/moisturizer. AHA is a chemical exfoliant that helps speed up skin cell turnover. It can help to fade the marks, even out the skin tone and overall give your skin a brighter appearance. Acne.org has one you can buy, or you can try other brands. If you do a Google search you will find lots of them.

Share this post


Link to post
Share on other sites

After accutane your face is heaps sensitive! Not sure you should go nuts on the aha or peels...I would wait it could make the prob worse. Try led healing lights and oils first before just in case. 

Share this post


Link to post
Share on other sites
11 hours ago, mr22ausman said:

After accutane your face is heaps sensitive! Not sure you should go nuts on the aha or peels...I would wait it could make the prob worse. Try led healing lights and oils first before just in case. 

I wouldn't call a moisturizer with AHA in it "going nuts" by any means... I never suggested peels. He's been off accutane for over a month. No harm in taking action and seeing what works for him. My face wasn't sensitive at all after accutane. 

Share this post


Link to post
Share on other sites

My moisturiser with aha stings the hell out of my skin and was way worse after accutane. But each to there own depends on how sensitive your skin is. Accutane induced rosacea for me 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×